Best price

police!Anti -allergic medicine will also make you allergic

Some people are not only ineffective after taking anti -allergic drugs, but they will be more allergic. For example, symptoms such as itching and rubella of the skin will intensify. Why?

Anti -allergic medicine can also cause allergies

It is true that anti -allergic drugs are treating allergic diseases, but it cannot be said that anti -allergic drugs cannot cause allergies. Just as anticancer drugs can cause cancer and antibiotic drugs can cause dual infections. If patients are improperly used or due to individual particularity, anti -allergic drugs can also cause allergies. If some patients are taking anti -allergic drugs and allergic symptoms are intensified, they mistakenly think that it is caused by insufficient dosage, so they increase the dose without authorization, which greatly increases the chance of causing allergies. In fact, there are many types of active medium participating or causing allergic reactions, and the process of allergic reactions is extremely complicated. It is affected by the properties of antigen, antibodies and environmental factors. Release, but not blocking the whole process, allergic reactions can still occur.

Commonly used anti -group amine

Clinical data show that many anti -allergic drugs can cause allergic reactions. For example, the commonly used anti -group amine phenyl -lipped, can cause medicine rash, asthma, and even allergic shock; poker sensitivity can cause fixed medicine rash (one or more rounded round red spots), and the skin lesions are mostly located in The back of the hand, the chest, and the inside of the thighs sometimes affect the genitals. Common anti -allergic drugs also have immunosuppressive agents, such as glucocorticoids and their synthetic substitutes, diuson, strong pine, hydrogenation, etc., which can cause eczema, urticaria cortitis, vascular nerve edema, and Poly shape erythema and so on. The non -allergic drug can also cause severe toxic epidermal necromancer. The patient’s whole body or most of the skin becomes red, rusty, large blisters on the surface, and large blisters can fall off after rubbing. Scald, the condition is extremely serious and should be treated in time. In addition, the ointment prepared by the outer coating anti -allergic drug can also cause contact dermatitis in the coating part.

Therefore, during the use of anti -allergic drugs to treat allergic diseases, if the condition does not decrease, it will increase, or a new allergic reaction related to allergies on the basis of the original disease will cause high degree of vigilance. The allergic reaction caused by anti -allergic drugs should be stopped immediately. If you have severe symptoms, you should go to the hospital for a doctor for treatment.

(Editor in charge: Wang Yanyu Intern editor: Zhu Yanmei)

We will be happy to hear your thoughts

      Leave a reply

      Health Of Eden
      Logo
      Enable registration in settings - general
      Shopping cart